| Model Number |
8888256529 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the replogle tube was cut in half in packaging.Upon inspection of other replogle tubes in the unit, another packaging had a cut piece of replogle tube attached to it.There was no harm reported.
Additional Manufacturer Narrative
There were no samples returned for investigation, but a photo was provided.The photo was evaluated, and the reported condition was observed.Based on all available information, a definitive root cause could not be determined at this time.However, actions have been implemented to address the condition observed.We will continue to monitor related reports to determine if additional actions are necessary.